... about two months I did not like the Depo shot so with doctors help I switched back to Aviane , I'm now on my 2nd packet since the switch I'm on the 4th week on my 3rd sugar pill and I still have not got my period ,I've had slight breast tenderness but only for a day or two. before I would always get my period when I was on the pill during the 4th week.I haven't missed no pills at all but I do have unprotected sex, should I worry? Am I pregnant? HELP!!!
It can take up to 18 months for your hormones to get back to normal after stopping Depo Provera. For some women it's longer. Throw in your body having to get used to the artificial hormone in your new birth control, & your body could be confused for some time. Everyone reacts differently.
Do a pregnancy test to put your mind at rest.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jan 2015 • 1 answer
Posted 13 Jan 2015 • 1 answer
Depo-Provera - Hi, I got my depo provera shot on the 3rd march and also took the morning after pill?
Posted 22 Mar 2015 • 1 answer
Posted 8 Jan 2016 • 1 answer
Depo shot concern. Please help. I feel weird telling my doctor and forgot so now I'm asking on here.
Posted 20 Oct 2017 • 1 answer